Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Jane it's me again I think I have a UTI
avatar
smjpain posted:
Hi Jane it is very late and I can't sleep I have wrote to you about me having sex with my Boyfriend on Sunday and we also did tonight. Both times were very painful and I was not able to have an orgasim which sucks alot. Anyways two questions since sunday I have been peeing alot more than my normal it doesn't really hurt but it smells really bad and it feels like after I go I have to go again. Even during sex I almost peed could I have a UTI and second question should I get tested for STD's since this time he did ejaculate in me which also burned alot.I did see my GYN today but he didn't examine me he looked at one of my inscions from april because it has been hurting really bad I almost screamed when he touched it. He is supost to be calling me today or friday but I think I need to give him a call and tell him about the other stuff. Back to the inscion he might have to go back in and re-open it and he has to look at my CT scan from last week to see if he can see anything that way. But it all is to much for me Jane I just am glad I have a wonderful relationship with my GYN because I can talk to him about anything and everything and he doesn't give up on me.
Reply
 
avatar
Jane Harrison Hohner, RN, RNP responded:
Dear smjpain: If you have symptoms of a UTI, you could see if you can give a clean catch specimen for a basic urinalysis. Sometimes women can also have irritation from the urethra (runs along the roof of the vagina) after intercourse, which can feel like a UTI.

It's a drag if sex with your boyfriend is less enjoyable than solo sex. It's hard to know if the culprit is related to the generalized vaginal and vulvar pain/discharge, or has to do with the hysterectomy in some way. There has been a long discussion thread here on sexual issues after hysterectomy. Perhaps you have been following it. I concur, thank heaven that your GYN is a good communicator and is willing to hang in with your long term care. I would urge you to share the problems with intercourse so he can advise you properly.

Yours,
Jane


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.